Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2017, Article ID 4082780, 10 pages
https://doi.org/10.1155/2017/4082780
Research Article

Bandwidth Extension of a Printed Square Monopole Antenna Loaded with Periodic Parallel-Plate Lines

Beijing Key Laboratory of Work Safety Intelligent Monitoring, School of Electronic Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

Correspondence should be addressed to Linglong Meng; moc.621@mgnolgnil

Received 15 November 2016; Revised 18 February 2017; Accepted 30 March 2017; Published 3 May 2017

Academic Editor: Paolo Baccarelli

Copyright © 2017 Linglong Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linglong Meng, Weimin Wang, Ming Su, Jinchun Gao, and Yuanan Liu, “Bandwidth Extension of a Printed Square Monopole Antenna Loaded with Periodic Parallel-Plate Lines,” International Journal of Antennas and Propagation, vol. 2017, Article ID 4082780, 10 pages, 2017. https://doi.org/10.1155/2017/4082780.